# SDR FDEA202303300527

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 52,777 hours, 8,833 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 256W35105
- Part serial: 340631
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, O
- Precautionary procedure: A, O, O

## Discrepancy

EICAS FLAP DRIVE  ALERT ON DEPARTURE AFTER  SELECTING FLAPS UP.  ECL PROCEDURES ACCOMPLISHED.  RTB MEM. EMERGENCY DECLARED & CANCELED AFTER  LANDING.  EMERGENCY DECLARED.   ALL WORK ACCOMPLISHED UNDER THE FOLLOWING WRI'S; 27-50/4918, 4919, 4920, 4921, 4925 &   4926.    WRI 27-50/4918- REMOVED AND REPLACED #1 TE FLAP TRANSMISSION ASSY RIG AND OPS   CHECK. (PART # OFF 256W3110-9 S/N 505, PART # ON 256W3110-9 S/N 0529)  WRI 27-50/4919- REMOVED AND REPLACED #2 FLAP TRANSMISSION REF AMM 27-51-25-4.   RIG AND OPS CHECK. REMOVED AND REPLACED #4 TE FLAP TRANSMISSION ASSY. RIG AND OPS   CHECK.  #5 FLAP TRANSMISSION REMOVED AND REPLACED.  RIG AND OPS CHECK.
